# SDR SWAA982727

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Loose
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND L SUPPORT ANGLE HAS LOOSE BOLTS AND MISSING WASHER AT BS 727+4, LBL 8 RT UNDER FLOOR BEAMS.  REMOVED AND REPLACED FASTENERS PER BOEING SRM.
